An estimate from below for the Markov constant of a Cantor repeller

Alexander Volberg

Banach Center Publications (1995)

  • Volume: 31, Issue: 1, page 383-390
  • ISSN: 0137-6934

How to cite


Volberg, Alexander. "An estimate from below for the Markov constant of a Cantor repeller." Banach Center Publications 31.1 (1995): 383-390. <>.

author = {Volberg, Alexander},
journal = {Banach Center Publications},
keywords = {Julia set; Green function; Hausdorff dimension; Markov's inequality},
language = {eng},
number = {1},
pages = {383-390},
title = {An estimate from below for the Markov constant of a Cantor repeller},
url = {},
volume = {31},
year = {1995},

AU - Volberg, Alexander
TI - An estimate from below for the Markov constant of a Cantor repeller
JO - Banach Center Publications
PY - 1995
VL - 31
IS - 1
SP - 383
EP - 390
LA - eng
KW - Julia set; Green function; Hausdorff dimension; Markov's inequality
UR -
ER -


  1. [1] W. Pawłucki and W. Pleśniak, Extension of C functions from sets with polynomial cusps, Studia Math. 88 (1988), 279-287. Zbl0778.26010
  2. [2] W. Pawłucki and W. Pleśniak, Prolongement de fonctions C , C.R. Acad. Sci. Paris Ser. I 304 (1987), 167-168. 
  3. [3] J. Siciak, On some extremal functions and their applications in the theory of analytic functions of several complex variables, Trans. Amer. Math. Soc. 105 (1962), 322-357. Zbl0111.08102
  4. [4] L. Białas and A. Volberg, Markov's property of the Cantor ternary set, Studia Math. 104 (1993), 259-268. 
  5. [5] P. Jones and Th. Wolff, Hausdorff dimension of harmonic measure in the plane I, Acta Math. 161 (1988), 133-144. 
  6. [6] A. Volberg, On the dimension of harmonic measure of Cantor repellers, Michigan Math. J. 40 (1993), 239-258. Zbl0797.30022
  7. [7] A. Zdunik, Parabolic orbifolds and the dimension of the maximal measure for rational maps, Invent. Math. 99 (1990), 627-649. Zbl0820.58038
  8. [8] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lect. Notes in Math. 470 (1975). Zbl0308.28010
  9. [9] W. Phillipp and W. Stout, Almost sure invariant principles for partial sums of weakly dependent random variables, Mem. Amer. Math. Soc. 161 (1975). 
  10. [10] I. A. Ibragimov and Yu. V. Linnik, Independent and stationary sequences of random variables, Wolters-Noordhoff, Groningen, 1971. Zbl0219.60027
  11. [11] A. Volberg, On the harmonic measure of self-similar sets on the plane, in: Harmonic Analysis and Discrete Potential Theory, M. Picardello (ed.), Plenum Press, 1991, 267-281. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.